# SDR ABXA9800805

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 49177013
- Condition: Cracked
- Location: Bs 1244
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CRACKED AT STATION 1244, LEFT SIDE BELOW SERVICE LIGHT SWITCH.  REPLACED INTERCOSTAL IAW DC9 SRM 51-30-5.
